MathSciNet Relay Station
MathSciNet bibliographic data
MR1716236 33C10
Palʹtsev, B. V. On two-sided estimates, uniform with respect to the real argument and index, for modified Bessel functions. (Russian) Mat. Zametki 65 (1999), no. 5, 681--692; translation in Math. Notes 65 (1999), no. 5-6, 571–581
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement